# SDR IPXA2018100534705

- Difficulty date: October 3, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N450UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25472
- Aircraft time: 24,085 hours, 16,273 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Le Slats
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LE SLAT DISAGREE AFTER TAKE OFF, UNABLE TO RESOLVE WITH QRH PROCEDURES.   AIR TURN BACK.   ACCOMPISHED IAW FM 27-81-00-815-803.  SYSTEM OK IAW BLOCK 28.
